# SDR COEA2013021504913

- Difficulty date: January 24, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 119832 NR 100110 HEAVY CHECK COE/MAJOR REPAIR:  FLOORBEAM 16 AT INBOARD SEAT TRACK HAS CORROSION ON UNDERSIDE.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
